Excedrin Migraine relief medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. Additionally, it's the number 1 Neurologist recommended OTC treatment for migraines (Among OTC medicine for migraines. IQVIA, 2018). Excedrin Migraine relieves pain, nausea and sensitivity to light and sound. For different types of headaches, there's an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of a headache. Try Excedrin headache medicine today.

 

  • Excedrin Migraine is the 1st nonprescription migraine medicine approved by the FDA to treat symptoms of a migraine
  • For some, Excedrin Migraine starts to relieve migraine pain in 30 minutes
  • Recommended as first line therapy in the treatment of a migraine
  • Relieves pain, nausea and sensitivity to light and sound
  • Acetaminophen, aspirin, and caffeine formula creates a fast acting solution that effectively treats migraine symptoms

 

Directions

Do not use more than directed. Adults take 2 caplets with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 caplets in a 24-hour period unless directed by a doctor. Under 18 years of age ask a doctor.

 

Ingredients

Active Ingredients: (in each caplet) Acetaminophen 250 mg - Pain relieverAspirin 250 mg (NSAID) - Pain relieverCaffeine 65 mg - Pain reliever aidnonsteroidal anti-inflammatory drug; Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue #1, hydroxypropylcellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide

Excedrin Migraine Geltabs 20ct

$6.00Price

    65 Central Ave

    Albany, NY 12206

    (518) 621-7748

    ©2019 by Central Ave Pharmacy. Proudly created with Wix.com